# SDR DHL9870936C

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FWD LOWER CARGO INTERIOR DOUBLER  AT EXTERIOR DOOR HANDLE CUTOUT CORRODED.  REMOVED INTERIOR DOUBLER, FABRICATED AND INSTALLED PER SRM 52-30-1, 12 FT BY 27, N/R 3416.
